MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURGICAL, CUTTING, COAGULATION, LAPAROSCOPIC ENDOSCOPIC

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURGICAL, CUTTING, COAGULATION, LAPAROSCOPIC ENDOSCOPIC
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The insulation coating, from the stryker sustainability solutions endopath 5mm endoscopic reprocessed scissor, peeled back at apex where hinge and closing mechanism on scissor come together.

Brand Name
N/A
Common Device Name
ELECTROSURGICAL, CUTTING, COAGULATION, LAPAROSCOPIC ENDOSCOPIC
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 west drake dr
tempe AZ 85283
MDR Report Key14188408
Report Number14188408
Device Sequence Number11863704
Product Code NUJ
UDI-Device Identifier00885825013288
UDI-Public(01)00885825013288
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2022
Report Date (Section F) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5DCS
Device Lot Number13363284
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight131 KG
Patient RaceWhite
Date Report Sent to FDA04/12/2022